Journal article icon

Journal article

TWO-DIMENSIONAL MAGNETOPHONON RESONANCE IN GAINAS-INP SUPER-LATTICES

Publication status:
Published

Actions


Access Document


Authors


BRUMMELL, M More by this author
NICHOLAS, R More by this author
RAZEGHI, M More by this author
POISSON, M More by this author
Journal:
PHYSICA B and C
Volume:
117
Issue:
MAR
Pages:
753-755
Publication date:
1983
DOI:
ISSN:
0378-4371
URN:
uuid:6ed0c522-3444-4437-bce9-a536b4e8e09e
Source identifiers:
23475
Local pid:
pubs:23475

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP